# SDR REXA2012122701824

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 26,325 hours, 23,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP WILL NOT LIGHTUP FROM ROW 5CD-8CD.  REMOVED AND REPLACED NR 3 INVERTER IAW AMM 33-51-07.  OPS CHECKS GOOD, AIRCRAFT OK FOR SERVICE.
